# SDR ASOA201712137031

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 33,544 hours, 26,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 75
- Part time: 33,544 hours, 26,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "C" CHECK/"5A" CHECK INSPECTION, A CRACK WAS IDENTIFIED ON STRINGER 2L, LOCATED AT FRAME 75.  THIS DISCREPANCY WAS CORRECTED BY REMOVING THE DAMAGED SEGMENT OF THE STRINGER, ADDING A NEW SEGMENT, AND DOUBLER.  THE REPAIR WAS PERFORMED IN ACCORDANCE WITH THE EMB SRM 53-00-03.
